# SDR DXTA2011031704512

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 4,067 hours, 3,070 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NORMAL TAKEOFF ROLL, UPON POSITIVE RATE, GEAR LEVER WAS SELECTED UP, IT APPEARED GEAR CYCLED UP HOWEVER RED "UNLOCK" LIGHT REMAINED ILLUMINATED.  FOUND HYD FLUID LEVEL FULL AND NO LEAKS NOTED.  PERFORMED GEAR SWINGS MULTIPLE TIMES IAW MM 32-01-00 AND COULD NOT DUPLICATE FAULT.  PERFORMED INSPECTION OF MLG UPLOCKS AND FOUND MAIN GEAR UPLOCKS OUT OF ADJUSTMENT.  ADJUSTED MAIN GEAR UPLOCK SWITCHES IAW MM 32-30-05. INSPECTED PCB'S NZ004, NZ009 & NZ017 IAW MM 20-21-03, NO DEFECTS NOTED.  PERFORMED FLAP & 2 POSITION HORIZONTAL STAB CHECKED IAW  MM 27-51-00 & 55-10-01, NO DEFECTS NOTED. PERFORMED SEVERAL MORE MLG SWINGS IAW MM 32-01-00, NO DEFECTS NOTED.
